# SDR AALA20100603DFW02

- Difficulty date: June 2, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 46,102 hours, 6,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE EMERGENCY LIGHT LENS AT DOOR NUMBER 3 IS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT AISLE DOOR 3.  OPS CHECKED NORMAL.
